KIT | KIT-Bibliothek | Impressum | Datenschutz

Solvable self-dual impurity models

Adam, C.; Oles, K.; Queiruga, Jose M.; Romanczukiewicz, T.; Wereszczynski, A.

Abstract:
We find a family of (half) self-dual impurity models such that the self-dual (BPS) sector is exactly solvable, for any spatial distribution of the impurity, both in the topologically trivial case and for kink (or antikink) configurations. This allows us to derive the metric on the corresponding one-dimensional moduli space in an analytical form. Also the generalized translational symmetry is found in an exact form. This symmetry provides a motion on moduli space which transforms one BPS solution into another. Finally, we analyse exactly how vibrational properties (spectral modes) of the BPS solutions depend on the actual position on moduli space. These results are obtained both for the nontrivial topological sector (kinks or antikinks) as well as for the topologically trivial sector, where the motion on moduli space represents a kink-antikink annihilation process.

Open Access Logo


Verlagsausgabe §
DOI: 10.5445/IR/1000097260
Veröffentlicht am 03.09.2019
Originalveröffentlichung
DOI: 10.1007/JHEP07(2019)150
Scopus
Zitationen: 1
Coverbild
Zugehörige Institution(en) am KIT Institut für Theoretische Physik (ITP)
Institut für Kernphysik (IKP)
Publikationstyp Zeitschriftenaufsatz
Jahr 2019
Sprache Englisch
Identifikator ISSN: 1029-8479, 1126-6708, 1127-2236
KITopen-ID: 1000097260
HGF-Programm 51.03.06 (POF III, LK 01)
Erschienen in Journal of high energy physics
Band 2019
Heft 7
Seiten Art.-Nr.: 150
Bemerkung zur Veröffentlichung Gefördert durch SCOAP3
Schlagworte Nonperturbative Effects, Solitons Monopoles and Instantons, Effective Field Theories
Nachgewiesen in Scopus
arXiv
KIT – Die Forschungsuniversität in der Helmholtz-Gemeinschaft
KITopen Landing Page